Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Treatment for UTI, fever - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hello anyone
Doctor :   hello
Doctor :  
how can i help u
User :   yes sir
User :   my dad has almost 103 degree fever
User :   he took tylenol for it
Doctor :  
User :   but its not really working
User :   its going up and down
User :   what should he do
User :   he went to the emergency room yestarday
Doctor :   ok

User :   they told him he has some bacteria on his eurin way
Doctor :  
whats his age?
User :   45
Doctor :  
is he taking any antibiotic?
User :   yes the doctor gave him antibiotic
User :   its twice a day
Doctor :  
which antibiotic?
User :   he took one in the morning
User :   u need the name
User :   of the antibitoc
Doctor :  
tylenol will temporarily reduce fever,,,
Doctor :  
if he should get rid of fever then hos infection should be reduced
Doctor :  
he should take complete course of antibiotic then only fever will come down
User :   but its over 103 now
User :   should he take a cold shower
Doctor :  
u do cold sponging
User :   no
Doctor :   which place are u from?
User :  
Doctor :   no
User :   then what should he do now
User :   to calm down the fever
Doctor :  
u take a cloth and after immersing in cold water
Doctor :  
wipe that cloth over his body

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor